# SDR R61A20110126

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000188
- Aircraft time: 7,910 hours, 5,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS WOULDN'T TURN OFF AFTER TEST.  MAINTENANCE PERFORMED RESET OF EMERGENCY LIGHTS PER EMB AMM, AND OPS CHECK GOOD.
